Remarks on quantized Yang-Mills theory in 26 dimensions

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We observe that Yang-Mills theory in 26 dimensions has no infinite coupling constant renormalization at one loop. We suggest the theory may be solvable in the large-N limit.

Original languageEnglish (US)
Pages (from-to)177-178
Number of pages2
JournalPhysics Letters B
Volume128
Issue number3-4
DOIs
StatePublished - Aug 25 1983
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Remarks on quantized Yang-Mills theory in 26 dimensions'. Together they form a unique fingerprint.

  • Cite this